# SDR HNAA2013123100647

- Difficulty date: December 31, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N815EN
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 52,512 hours, 58,022 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Part number: 85410146105
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLAR FLANGE IS CRACKED ON RT NACELLE, INBD FORWARD SIDE.  REMOVED CRACKED SECTION IAW RD8-54-3449.  HFEC INSPECTION WAS DONE. NO CRACKS FOUND. REPAIRED RT NACELLE IAW AMM 20-14-01 AND EO8-54-13-0728.
